Journal of Applied & Computational Mathematics

ISSN: 2168-9679

Open Access

Volume 3, Issue 2 (2014)

Research Article Pages: 1 - 8

Verification of Numerical Solutions of the Advection-Diffusion and Burgers Equations

Carlos Henrique Marchi and Arileide Cristina Alves

DOI: 10.4172/2168-9679.1000154

The purpose of this work is to verify the asymptotic order of the discretization error of two one-dimensional problems modeled by the advection-diffusion and Burgers equations. The problems are solved using first and second-order accurate spatial approximations, with and without mixing (hybrid scheme), by deferred correction. It was verified that the accuracy of hybrid schemes is equal to that of the lowest-order pure scheme.

Short Communication Pages: 1 - 5

Pyramids of Squaring Pi

Fernando Mancebo Rodríguez Malaga

DOI: 10.4172/2168-9679.1000156

Share this article
Google Scholar citation report
Citations: 1282

Journal of Applied & Computational Mathematics received 1282 citations as per Google Scholar report

Journal of Applied & Computational Mathematics peer review process verified at publons

Indexed In

arrow_upward arrow_upward